# SDR JJBA20240404019

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 47,909 hours, 31,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 82158
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY #4 REQUIRES REPLACEMENT DUE TO MULTIPLE EMERGENCY LIGHTS INOP	/R EMERGENCY LIGHT BATTERY #4, OPS CHECK SAT
